Journal article
Subgroups isomorphic to G2(L) in orthogonal groups
Authors list: Steinbach, A
Publication year: 1998
Pages: 77-90
Journal: Journal of Algebra
Volume number: 205
Issue number: 1
ISSN: 0021-8693
Open access status: Bronze
DOI Link: https://doi.org/10.1006/jabr.1997.7375
Publisher: Elsevier
Citation Styles
Harvard Citation style: Steinbach, A. (1998) Subgroups isomorphic to G2(L) in orthogonal groups, Journal of Algebra, 205(1), pp. 77-90. https://doi.org/10.1006/jabr.1997.7375
APA Citation style: Steinbach, A. (1998). Subgroups isomorphic to G2(L) in orthogonal groups. Journal of Algebra. 205(1), 77-90. https://doi.org/10.1006/jabr.1997.7375
Keywords
CHEVALLEY-GROUPS